# SDR SWAA2022112374498

- Difficulty date: November 22, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N8664J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36649
- Aircraft time: 26,189 hours, 12,205 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Broken
- Location: Fwd Megaphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MEGAPHONE BRACKETS BROKEN AT FWD ENTRY.   INSPECTED AND INSTALLED MEGAPHONE PER AMM 25-64-00
